Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 44, Issue 3, 2008
Metadata
 

Classification of Deformation Quantization Algebroids on Complex Symplectic Manifolds
Pietro Polesello
pp. 725–748
Abstract | Full-Text PDF (296 KB) | Metadata

Conformally Invariant Systems of Differential Equations and Prehomogeneous Vector Spaces of Heisenberg Parabolic Type
L. Barchini, Anthony C. Kable and Roger Zierau
pp. 749–835
Abstract | Full-Text PDF (633 KB) | Metadata

Symmetric Crystals for gl
Naoya Enomoto and Masaki Kashiwara
pp. 837–891
Abstract | Full-Text PDF (470 KB) | Metadata

On “M-Functions” Closely Related to the Distribution of L'/L-Values
Yasutaka Ihara
pp. 893–954
Abstract | Full-Text PDF (489 KB) | Metadata

On ℚ-conic Bundles, II
Shigefumi Mori and Yuri Prokhorov
pp. 955–971
Abstract | Full-Text PDF (235 KB) | Metadata